# SDR CALA2017041400983

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,746 hours, 10,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

1R DOOR HAD BURNING PLASTIC SMELL AFTER TAKEOFF BUT THEN DISSIPATED. CREW REPORT SMELL COMING MORE LIKELY FROM GALLEY AND DISAPPEAR ITSELF AREA INSPECTED IAW AMM 05-51-58-200-801C1. NIL FINDING.
